# SDR 05FDEA04297

- Difficulty date: December 14, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 5-123 TO STATION 1541 LONGERON 48 RIGHT FOUND CORRODED.  CTR CARGO COMPARTMENT STATION 5-123 TO STATION 1541 LONGERON 48 RIGHT, REPAIR CARRIED OUT AS PER SRM 53-10-00 FIG 2 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
